Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Properties of solutions of differential equations of the form $y^{โ€}+a(t)b(y)=0$
HTML articles powered by AMS MathViewer

by Allan Kroopnick PDF
Proc. Amer. Math. Soc. 34 (1972), 319-320 Request permission

Abstract:

Two theorems are presented which guarantee the boundedness and oscillation of solutions of certain classes of second order nonlinear differential equations.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10
  • Retrieve articles in all journals with MSC: 34C10
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 34 (1972), 319-320
  • MSC: Primary 34C10
  • DOI: https://doi.org/10.1090/S0002-9939-1972-0291559-9
  • MathSciNet review: 0291559